Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Some remarks on independance of statistics

  • 14 Accesses

  • 1 Citations

Resumen

La presente nota trata de los diferentes conjuntos de condiciones bajo las cuales pares de estadísticos basados sobre muestras procedentes de ciertas poblaciones se distribuirán independientemente. Diferentes clases de distribuciones con particular referencia a estadísticos condicionalmente suficientes están comprendidas en estas condiciones y su estudio puede ser de interés. También se incluyen otras pruebas de un conocido resultado.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    H. Cramér:Mathematical Methods of Statistics, Princeton University Press, 1946.

  2. 2.

    D. A. S. Fraser:Nonparametric Methods in Statistics, John Wiley and Sons, Inc., New York, 1957.

  3. 3.

    S. G. Ghurye: «Note on sufficient statistics and two-sample procedures»,Ann. Math. Stat., vol. 29 (1958), pp. 155–166.

  4. 4.

    P. R. Halmos:Finite Dimensional Vector Spaces, Princeton University Press, 1947.

  5. 5.

    E. L. Lehmann andH. Scheffé: «Completeness, similar regions, and unbiased estimation»,Sankhya, vol. 10 (1950), pp. 305–340.

Download references

Author information

Correspondence to M. M. Rao.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Rao, M.M. Some remarks on independance of statistics. Trabajos de Estadistica 12, 19–26 (1961). https://doi.org/10.1007/BF03013299

Download citation

Keywords

  • Exponential Family
  • Dimensional Vector Space
  • Carnegie Institute
  • Finite Dimensional Vector Space
  • Finite Dimensional